Journal of Inequalities and Applications
Volume 7 (2002), Issue 5, Pages 701-725

A Hartman–Nagumo inequality for the vector ordinary p-Laplacian and applications to nonlinear boundary value problems

Jean Mawhin1 and Antonio J. Ureña2

1Institut de Mathématique Pure et Appliquée, Université de Louvain, Louvain-la-Neuve B-1348, Belgium
2Departamento de Análisis Matemático, Universidad de Granada, Granada 18071, Spain

Received 1 March 2001

Copyright © 2002 Jean Mawhin and Antonio J. Ureña. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A generalization of the well-known Hartman–Nagumo inequality to the case of the vector ordinary p-Laplacian and classical degree theory provide existence results for some associated nonlinear boundary value problems.